# SDR ASOA201000204

- Difficulty date: February 10, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 18,807 hours, 16,043 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME FS 349 LBL 6 APPROX (MARKED).  REMOVED FRAME. VERIFIED POSITION OF NEW FRAME AND DRILLED IAW SRM 51-40-11.   INSTALLED  FRAME IAW SRM 51-42-06.
